MathSciNet Relay Station
MathSciNet bibliographic data
MR1228614 (94g:14005) 14E20 (14F35 14H30)
Nakamura, Hiroaki; Tsunogai, Hiroshi Some finiteness theorems on Galois centralizers in pro-$l$ mapping class groups. J. Reine Angew. Math. 441 (1993), 115–144.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement